# SDR UIEA200600198

- Difficulty date: August 3, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 95,070 hours, 18,594 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 65B270422
- Part serial: T5580
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 COCKPIT WINDOW DELAMINATED ON LOWER CORNERS. R-3 COCKPIT WINDOW DELAMINATED ON UPPER AND LOWER CORNERS. R-3 WINDOW- AFT LWR CORNER HAS .5 INCH CRACK INTO FASTENERS AREA MARKED.ACCOMPLISHED TIME LIMITED REPAIR IAW XEO 53-080206 TO R-3 WINDOW FRAME CRACK. REMOVED AND REPLACED R-2 AND R-3 WINDOWS IAW MM 56-11-00. RII PERFORMED ON BOTH WINDOWS AND R-3 WINDOW FRAME.
